Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 139, NWS Albuquerque, NM

September 5, 2012Curry County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 5, 2012, 3:24 PM MDT for Curry County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 3:24 PM MDT (21:24 UTC)
Expired
Sep 5, 2012, 4:00 PM MDT
In force
36 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 45 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 2:19 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1651 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WUUS55 KABQ 052124
SVRABQ
NMC009-052200-
/O.NEW.KABQ.SV.W.0139.120905T2124Z-120905T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 400 PM MDT

* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BELLVIEW...OR ABOUT 27 MILES NORTH OF CLOVIS...AND MOVING SOUTHWEST
  AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELLVIEW...
  BROADVIEW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3469 10324 3482 10328 3490 10318 3491 10303
      3469 10303
TIME...MOT...LOC 2124Z 060DEG 4KT 3480 10313

$$
1 follow-up statement
566 
WWUS55 KABQ 052142
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT WED SEP 5 2012

NMC009-052200-
/O.CON.KABQ.SV.W.0139.000000T0000Z-120905T2200Z/
CURRY-
342 PM MDT WED SEP 5 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CURRY COUNTY UNTIL 400 PM MDT...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BELLVIEW...OR ABOUT 27 MILES NORTH OF CLOVIS. THIS STORM
WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 241 NEAR BELLVIEW...
  HIGHWAYS 209 AND 275 NEAR BROADVIEW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL NEW MEXICO.

&&

LAT...LON 3470 10319 3481 10325 3489 10318 3489 10303
      3471 10303
TIME...MOT...LOC 2141Z 018DEG 2KT 3479 10312

$$
GUYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:06 PM MDT, 18 minutes earlier.

Area forecast discussion, Sep 5, 3:06 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT WED SEP 5 2012

.DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE FIRED S OF THE FRONTAL BOUNDARY IN
EC NM. STRONG TO POTENTIALLY SEVERE STORMS WILL BE A CONCERN IN
MAINLY CURRY AND ROOSEVELT COUNTIES THROUGH THIS EVENING. THE WEAK
SHORT WAVE CROSSING NE NM NOW WILL CONTINUE TO PRODUCE A LINE OF
SHOWERS THE REST OF THIS AFTERNOON BEFORE EXITING THE STATE EARLY
THIS EVENING. OTHER AREAS OF NOTE WILL BE THE SC AND WRN MOUNTAINS
WHERE SOME SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH EARLY
TONIGHT. MOST OF THE ACTIVITY WILL END BY MIDNIGHT.

FRONT ACROSS THE E WILL WASH OUT THU LEADING TO A LESS ACTIVE DAY
ACROSS THE ERN PLAINS. FOCUS WILL BE OVER THE WRN AND SC HIGHER
TERRAIN WITH SCATTERED SHOWERS AND STORMS.

STRONG BACK DOOR COLD FRONT REMAINS ON TRACK FOR THE E ON FRI AND
THROUGH THE CENTRAL MOUNTAIN PASSES AND CANYONS TO THE RIO GRANDE
VALLEY AND CONTINENTAL DIVIDE FRI NIGHT. FRESH MOISTURE SUPPLY
BEHIND THE FRONT WILL ENHANCE CONVECTION FRI PM AND EVE ALONG THE
E SLOPES OF THE CNTRL MOUNTAINS AND ERN HIGH PLAINS.

MODELS STILL AT ODDS AS TO HOW MUCH DRYING COMES IN FROM THE N AND
E OVER THE WEEKEND. CANADIAN MOST BULLISH ON KEEPING THE MOISTURE
AROUND WHILE THE EUROPEAN DRIES OUT THE MID LEVELS QUICKLY ON SAT.
NAM AND GFS IN BETWEEN THE OTHER TWO MODELS. WILL CONTINUE TO SIDE
MORE TOWARD THE WETTER IDEA...AT LEAST FOR SAT. WILL TREND THE E
DRIER FOR SUN.

GFS BRINGS THE SYSTEM OVER OLD MEXICO NOW ALL THE WAY AROUND THE
HIGH PRESSURE SYSTEM INTO NM EARLY NEXT WEEK FOR AN ACTIVE PERIOD
MON INTO TUE. LONG RANGE MODELS ALSO TAKE THE MAIN HIGH CENTER
FARTHER TO THE E ALLOWING A BETTER MOISTURE TAP INTO NM EARLY NEXT
WEEK FOR AN UPTICK IN CONVECTION. CHJ

&&

.FIRE WEATHER...
THE DRIER LOW LEVEL AIRMASS DID AFFECT NORTHERN PORTIONS OF THE
FORECAST AREA TODAY. ESPECIALLY ACROSS THE NORTHWEST THIRD BUT
DEWPOINTS DID FALL BEHIND THE COLD FRONTAL PASSAGE IN THE EAST AS
WELL. RESIDUAL HIGHER DEWPOINTS AND MOISTURE IS FOUND SOUTH OF THE
FRONT AND THIS HAS ALLOWED LARGER STORMS TO DEVELOP ACROSS THE EAST
CENTRAL PLAINS. OTHERWISE...NOT MUCH IN THE WAY OF WETTING RAIN IS
EXPECTED FOR THE REST OF THE CWFA TODAY/TONIGHT.

STILL LOOKING AT AN OVERALL MOISTENING TREND...ESPECIALLY AS IT
CONCERNS SURFACE DEWPOINTS THE NEXT FEW DAYS. A MORE POTENT BACK
DOOR COLD FRONT IS EXPECTED TO PUSH INTO THE EASTERN PLAINS ON
FRIDAY AND RAPIDLY PUSH THROUGH THE CENTRAL MOUNTAIN GAPS WESTWARD
ACROSS THE RIO GRANDE VALLEY AND BEYOND FRIDAY NIGHT. THIS WILL
SHIFT THE THUNDERSTORM ACTION WESTWARD AS CONDITIONS WILL PROBABLY
BECOME TO STABLE ACROSS THE EAST. RECYCLING OF THIS MOISTURE WILL
OCCUR DURING THE WEEKEND AND FAVOR THE WESTERN THIRD. ESPECIALLY
ALONG THE CONTINENTAL DIVIDE WESTWARD. ALTHOUGH THE ECMWF DOESNT
FAVOR THIS AND IS MUCH DRIER AND MOST LIKELY TOO STABLE. THUS SOME
UNCERTAINTY THERE.

BOTH THE GFS AND ECMWF FLATTEN THE UPPER RIDE SOMEWHAT THE EARLIER
HALF OF NEXT WEEK AND BRING WESTERLY WAVES ACROSS THE CENTRAL
ROCKIES. SOME OF THESE WAVES COULD USHER UP SOME MODERATE MONSOONAL
MOISTURE AND PROVIDE SOME WETTING RAIN TO THE WEST AND NORTHERN
MOUNTAINS. CERTAINLY CANT RULE IT OUT AS THAT IS SOMETHING THAT IS
PLAUSIBLE FOR THIS TIME OF THE YEAR. CURRENTLY HAVE ABOVE NORMAL
TEMPERATURES ACROSS THE EAST AND MORE NEAR NORMAL WEST AND NORTH.

&&

.AVIATION...
18Z TAF CYCLE
SCALED BACK TS/SH MENTION AT SOME OF THE TERMINAL SITES WITH 18Z
FORECAST PACKAGE. WENT WITH A TEMPO SHOWER AT LVS DUE TO A LIGHTER
BAND OF SHOWERS EXTENDING FROM NEAR ABQ TO NORTHEAST PLAINS. BUT
WONT AMOUNT TO MUCH AFFECT. TCC AND ROW WILL NEED TO BE WATCHED
DUE TO PASSAGE OF COLD FRONT AND SHOWERS AND STORMS THAT DEVELOP
AHEAD OF IT. RIGHT NOW...GOING ON THE LESS BULLISH SIDE AS FAR AS
EFFECT.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  58  92  59  90 /   5  10  10  10
DULCE...........................  46  85  43  81 /  10  10  10  10
CUBA............................  50  88  50  85 /  10  20  20  20
GALLUP..........................  54  87  55  87 /  10  20  20  20
EL MORRO........................  48  82  49  80 /  20  30  30  30
GRANTS..........................  49  86  51  85 /  20  20  20  20
QUEMADO.........................  55  83  55  82 /  20  30  30  20
GLENWOOD........................  60  88  57  90 /  30  30  30  20
CHAMA...........................  46  82  50  79 /  10  20  20  20
LOS ALAMOS......................  59  85  60  84 /  10  20  20  20
PECOS...........................  57  82  59  81 /  20  20  20  20
CERRO/QUESTA....................  53  82  52  80 /  10  20  20  20
RED RIVER.......................  42  72  43  67 /  20  30  20  30
ANGEL FIRE......................  40  75  42  73 /  20  20  20  30
TAOS............................  46  88  48  84 /  10  20  20  20
MORA............................  50  81  53  79 /  20  20  20  20
ESPANOLA........................  56  91  56  89 /   5  10  10  10
SANTA FE........................  60  83  60  82 /  10  20  20  20
SANTA FE AIRPORT................  57  90  58  89 /  10  10  10  10
ALBUQUERQUE FOOTHILLS...........  66  90  66  90 /  10  20  20  20
ALBUQUERQUE HEIGHTS.............  68  92  68  92 /  10  10  10  10
ALBUQUERQUE VALLEY..............  64  93  64  93 /   5  10  10  10
ALBUQUERQUE WEST MESA...........  67  93  66  93 /   5  10  10  10
LOS LUNAS.......................  62  92  62  93 /   5  10  10  10
RIO RANCHO......................  67  92  66  93 /   5  10  10  10
SOCORRO.........................  67  93  67  94 /  10  10  10  10
SANDIA PARK/CEDAR CREST.........  55  86  57  86 /  10  20  20  20
TIJERAS.........................  59  89  59  90 /  10  20  20  20
MORIARTY/ESTANCIA...............  53  89  56  88 /  10  20  20  20
CLINES CORNERS..................  57  85  58  84 /  20  20  20  20
GRAN QUIVIRA....................  59  84  60  84 /  20  20  20  20
CARRIZOZO.......................  62  89  61  88 /  20  10  10  10
RUIDOSO.........................  60  79  60  80 /  30  30  20  30
CAPULIN.........................  56  83  57  72 /  20  20  20  20
RATON...........................  50  90  53  78 /  20  20  20  20
SPRINGER........................  53  88  55  81 /  20  20  20  20
LAS VEGAS.......................  52  85  55  80 /  20  20  20  20
CLAYTON.........................  60  93  60  80 /  20  20  20  10
ROY.............................  57  88  59  81 /  20  20  20  10
CONCHAS.........................  63  95  63  88 /  20  20  20  10
SANTA ROSA......................  62  94  63  89 /  20  20  20  10
TUCUMCARI.......................  64  98  66  88 /  20  20  20  10
CLOVIS..........................  64  93  65  87 /  20  10  10  10
PORTALES........................  65  94  65  89 /  20  10  10  10
FORT SUMNER.....................  64  91  65  91 /  20  10  10  10
ROSWELL.........................  68  99  68  96 /  20  10  10  10
PICACHO.........................  63  90  63  89 /  20  20  20  10
ELK.............................  62  85  61  84 /  30  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40/50
Hazardous weather outlook, Sep 5, 2:44 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
244 PM MDT WED SEP 5 2012

NMZ501>540-062045-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
244 PM MDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER QUAY...CURRY
AND ROOSEVELT COUNTIES THROUGH 10 PM MDT. ONE INCH HAIL AND WIND
GUSTS TO 65 MPH WILL BE THE MAIN THREATS. THE SLOW MOVING STORMS
WILL ALSO PRODUCE TORRENTIAL DOWNPOURS AND DANGEROUS CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
LOCALLY STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND
EVENING OVER THE NORTHEAST PLAINS WITH GUSTY WINDS AND SOME HAIL
IN SPOTS. STORM COVERAGE WILL EXPAND SOUTHWARD AND WESTWARD
THROUGH LATE FRIDAY EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

40

In the hours before

Special weather statement, Sep 5, 2:27 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
227 PM MDT WED SEP 5 2012

NMZ535-536-052100-
CURRY COUNTY-ROOSEVELT COUNTY-
227 PM MDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT AND
SOUTHWESTERN CURRY COUNTIES THROUGH 300 PM MDT...

AT 224 PM MDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM 6 MILES
WEST OF MELROSE...OR ABOUT 28 MILES NORTHWEST OF PORTALES...MOVING
EAST AT 5 MPH.

FUNNEL CLOUDS HAVE BEEN OBSERVED WITH THIS STORM NEAR TAIBAN.

THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL NEW MEXICO.

&&

LAT...LON 3451 10362 3434 10363 3437 10380 3451 10378
TIME...MOT...LOC 2027Z 275DEG 4KT 3443 10373

GUYER
Special weather statement, Sep 5, 2:52 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT WED SEP 5 2012

NMZ535-052115-
CURRY COUNTY-
252 PM MDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CURRY COUNTY THROUGH 315
PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RANCHVALE...OR ABOUT 8 MILES NORTHWEST OF
CLOVIS...MOVING EAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
CURRY COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL NEW MEXICO.

&&

LAT...LON 3461 10330 3460 10322 3454 10317 3443 10318
      3440 10327 3442 10341 3452 10345 3459 10339
TIME...MOT...LOC 2052Z 270DEG 6KT 3450 10328

GUYER
Special weather statement, Sep 5, 3:10 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED SEP 5 2012

NMZ535>537-052145-
CURRY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-
310 PM MDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...EASTERN
DE BACA AND SOUTHWESTERN CURRY COUNTIES THROUGH 345 PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF TOLAR...OR ABOUT 23 MILES EAST OF
FORT SUMNER...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 60 BETWEEN TAIBAN AND
MELROSE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL NEW MEXICO.

&&

LAT...LON 3455 10368 3443 10364 3431 10373 3433 10397
      3448 10403 3458 10392
TIME...MOT...LOC 2109Z 286DEG 3KT 3443 10384

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 12:31 PM MDTAreal Flood AdvisoryABQLincoln119 min
Sep 5, 2:27 PM MDTSpecial Weather StatementABQCurry33 min
Sep 5, 2:52 PM MDTSpecial Weather StatementABQCurry23 min
Sep 5, 3:10 PM MDTSpecial Weather StatementABQCurry35 min
Sep 5, 3:19 PM MDTAreal Flood AdvisoryABQCatron116 min
Sep 5, 4:00 PM MDTSpecial Weather StatementABQCurry30 min
Sep 5, 4:41 PM MDTAreal Flood AdvisoryABQCatron3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.